Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Garkovskaya S. А. Nonseparable Wavelets of Meyer Type in Besov and Lizorkin – – Triebel Spaces. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 2, pp. 12-18. DOI: 10.18500/1816-9791-2009-9-2-12-18

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.06.2009
Full text:
(downloads: 147)
Language: 
Russian
Heading: 
UDC: 
517.5

Nonseparable Wavelets of Meyer Type in Besov and Lizorkin – – Triebel Spaces

Autors: 
Garkovskaya S.A. А., Voronezh State University
Abstract: 

Iti sproved that Fourier transforms of nonseparable wavelets of Meyer type can be used as decomposition of unity in definition of Besov and Lizorkin – Triebel spaces. The result is the first step in the proof of unconditional basisness of above mentioned wavelets in scales under consideration.

References: 
  1. Новиков И.Я., Протасов В.Ю., Скопина М.А. Теория всплесков. М.: Физматлит, 2005. 616 с.
  2. Bownik M., Speegle D. Meyer Type Wavelet Bases in R2 // J. of Approx. Theory. 2002. V. 116. P. 49–75.
  3. Lindemann M. Approximation Properties of Non Separable Wavelet Bases with Isotropic Scaling Matrices and their Relations to Besov Spaces / University Bremen. Bremen, 2005. 126 p.
  4. Трибель Х. Теория функциональных пространств. М.: Мир, 1986. 448 с.